Frequentist and Bayesian approaches to prevalence ...

Description

Citation

Title Frequentist and Bayesian approaches to prevalence estimation using examples from Johne's disease
Author(s) Locksley L. McV. Messam, Adam J. Branscum, Michael T. Collins, Ian A. Gardner
Journal Animal Health Research Reviews
Date 2008
Volume 9
Issue 1
Start page 1
End page 23
DOI 10.1017/S1466252307001314

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 207

Adding this citation to "My List" will allow you to export this citation in other styles.